MathSciNet Relay Station
MathSciNet bibliographic data
MR2658964 37J45 (34C37 37C29 47J30 58E05)
Wan, Lili; Tang, Chunlei Homoclinic orbits for a class of the second order Hamiltonian systems. Acta Math. Sci. Ser. B Engl. Ed. 30 (2010), no. 1, 312–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement